The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Kodai Mathematical Journal
( Vol. 15 NO.2 / (1992))
The Characteristics of BMOA on Riemann Surfaces
Zhao Ruhan,
Pages. 221-229
Abstract In this paper we give a John-Nirenberg type theorem for BMOA on general open Riemann surfaces. Using Ba spaces we give a new characteristic for BMOA on Riemann surfaces in this paper too.
Contents 1. Introduction
2. John-Nirenberg type theorem for BMOA on Riemann surfaces
3. BMOA on regular Riemann surfaces
4. BMOA and Ba spaces on Riemann surfaces
Key words
Mathmatical Subject Classification